On superelliptic curves of level n and their quotients, I

Beshaj, Lubjana and Hoxha, Valmira and Shaska, Tanush (2011) On superelliptic curves of level n and their quotients, I. Albanian J. Math., 5 (3). pp. 115-137. ISSN 1930-1235

[img]
Preview
Text
2011-12.pdf - Published Version
Available under License Creative Commons Attribution.

Download (492kB) | Preview
Item Type: Article
Subjects: Q Science >
Divisions: Engineering, Science and Mathematics > Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 23:26
Last Modified: 19 Feb 2018 12:38
URI: http://repo.risat.org/id/eprint/233

Actions (login required)

View Item View Item